# SDR DALA2024012501129

- Difficulty date: January 22, 2024
- Submitted: January 25, 2024
- Operation: Air carrier
- Aircraft: N898DN
- Make and model: Boeing 737932ER
- Aircraft serial: 62778
- Aircraft time: 17,841 hours, 6,973 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bolt
- Part number: UNKNOWN
- Condition: Missing
- Location: Arrester
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(LOG 0167193) WHILE PERFORMING W/C 5200-01077-01A FOUND BOTH FWD AND AFT LH VERTICAL MOVEMENT ARRESTER BOLTS MISSING. REINSTALLED BOTH FWD AND AFT LH VERTICAL MOVEMENT ARRESTER BOLTS PER B737 AMM 52-23.
